Relonchem Paracetamol 500Mg Capsules 16S

Relonchem Paracetamol 500Mg Capsules 16S
£ 1.25
£0.08/each

Product Description

  • Paracetamol 500mg Capsules
  • For the relief of mild to moderate pain
  • For oral use

Information

Ingredients

Each Capsule contains 500mg Paracetamol, Also contains Erythosine (E127), Patent Blue V (E131), Titanium Dioxide (E171) and Quinoline Yellow (E104)

Storage

Do not store above 25°C.Store in the original package.

Preparation and Usage

  • Dosage: Adults: Take one or two capsules every to 4 to 6 hours up to a maximum of 8 capsules in any 24 hour period.
  • Read the package leaflet before use.

Warnings

  • This medicine is not recommended in children.
  • DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO.
  • IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR.
  • Do not continue to use for more than 3 days without consulting a doctor or pharmacist.
  • DO NOT USE if you suffer from any liver or kidney complaint, or are allergic to any of the other ingredients. If you are pregnant or taking any medication, consult your doctor before taking this medicine.
  • Contains Paracetamol.
  • Do not take anything else containing Paracetamol while taking this medicine. Talk to doctor at once if you take too much of this medicine, even if you feel well.
  • KEEP OUT OF THE SIGHT AND REACH OF CHILDREN

Name and address

  • Marketing Authorisation Holder:
  • Relonchem Limited,
  • Cheshire House,
  • Gorsey Lane,
  • Widnes,
  • WA8 0RP.

Return to

  • Relonchem Limited,
  • Cheshire House,
  • Gorsey Lane,
  • Widnes,
  • WA8 0RP.

Net Contents

16 x Capsules

Safety information

View more safety information

This medicine is not recommended in children. DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO. IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR. Do not continue to use for more than 3 days without consulting a doctor or pharmacist. DO NOT USE if you suffer from any liver or kidney complaint, or are allergic to any of the other ingredients. If you are pregnant or taking any medication, consult your doctor before taking this medicine. Contains Paracetamol. Do not take anything else containing Paracetamol while taking this medicine. Talk to doctor at once if you take too much of this medicine, even if you feel well. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2020

7 Reviews

Average of 2 stars

Help other customers like you

Reviews are submitted by our customers directly through our website. We also share reviews from other retailers' websites to help you make an informed decision.

Good capsules, bad price.

3 stars

Good capsules, bad price. They used to be about .55p before the stupid panic buyers spoilt things for the rest of us!

Rip off price. Headaches are getting too expensive

2 stars

Just glad I don't have to take them regularly at this price.

CONTAINS GELATIN BUT DOES NOT STATE THIS ON BOX

1 stars

CONTAINS GELATIN BUT DOES NOT SAY ON BOX OR ON INGREDIENTS ON TESCO WEBSITE. ONLY STATES IN LEAFLET INSIDE (WHICH YOU SEE AFTER PURCHASE).

WHY THE PRICE RISE?

3 stars

Shocking price rise!

CONTAINS GELATIN

1 stars

WARNING it does not say on the outer packet but these contain GELATIN so are not veggie / vegan, not suitable for some religious groups. it only says on inner info sheet.

Tesco don't let people stockpile this and food not

3 stars

Tesco don't let people stockpile this and food not bloody right think of others who have to take care like people with diabetes\ like me don't be selfish

IT DOESN'T LOOK HOW OTHER PARACETAMOLS LOOK WHEN O

1 stars

IT DOESN'T LOOK HOW OTHER PARACETAMOLS LOOK WHEN OPENED. IT LOOKS TALCUM POWDERY OPPOSED TO FINE GRAINS. THE REASON I NOTICE THE DIFFERENCE IS THAT I HAVE TO ADMINISTER PARACETAMOL THROUGH MY HUSBANDS PEG SO I NEED TO PUT THEM IN A SURINGE. I HOPE THEY ARE CHANGED BACK SOON AS I HAVE TO MAKE AN ORDER AS I AM HOUSEBOUND WITH HIM AND THEY ARE MY BACK UP. THANK YOU.

Usually bought next

£ 0.55
£0.03/each
£ 2.20
£1.10/100sheet
£ 3.35
£0.17/100sheet
£ 2.10
£0.13/each

Basket

Products you add to your basket will appear here